# SDR CA110124016

- Difficulty date: December 30, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Engine: Pwc PW610FA
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

OIL PRESSURE WARNING/IFSD DURING FLIGHT, THE CREW REPORTED AN OIL PRESSURE WARNING AND ELECTED TO SHUTDOWN THE ENGINE.  THE ACFT DIVERTED FROM THE INTENDED DESTINATION AND LANDED SAFELY.  THE PROBLEM WAS TRACED BACK TO A FAULTY OIL PRESSURE SWITCH WHICH WILL BE REPLACED BEFORE THE ACFT IS RETURNED TO SERVICE.
